# SDR IPXA12171438

- Difficulty date: February 2, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Main Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR ESCAPE SLIDE ARM/DISARM LEVER DIFFICULT TO DISARM.  CLEANED DIRT OUT OF GIRT BAR AREA AND PERFORMED FUNCTIONAL TEST IAW MM 52-10-30-05, WITHIN LIMITS.  NO PROBLEMS NOTED.
